# SDR DL764020247

- Difficulty date: March 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 4,104 hours, 1,675 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2832001007
- Part serial: 3395
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND LT OUTBOARD AILERON ACTUATOR CRACKED.  REPLACED SAME.
